Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 157140, 4 pages
http://dx.doi.org/10.1155/2013/157140
Research Article

Affine-Periodic Solutions for Dissipative Systems

1College of Mathematics, Jilin University, Changchun 130012, China
2School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China

Received 4 November 2013; Accepted 10 December 2013

Academic Editor: Bingwen Liu

Copyright © 2013 Yu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Zhang, Xue Yang, and Yong Li, “Affine-Periodic Solutions for Dissipative Systems,” Abstract and Applied Analysis, vol. 2013, Article ID 157140, 4 pages, 2013. doi:10.1155/2013/157140